# SDR SWIA202157783

- Difficulty date: February 7, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: 6013701233
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PYLON, UPPER INBOARD TRAILING EDGE BONDING PLATE IS CORRODED.     (C-CHECK RO 4/25/2021)    REMOVED AND INSTALLED L/H PYLON, UPPER INBOARD TRAILING EDGE BONDING PLATE IAW CRJ 200 PRODUCTION SRM BM6040-05-SR 211 REV A DATED 03JUN2011 BOND CHECK GOOD
